# SDR SWIA200921350

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 33,873 hours, 47,723 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 01200H3559
- Condition: Cracked
- Location: Cockpit
- Part time: 6,103 hours, 8,548 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6536 - CAPTAINS WINDSHIELD CRACKED.  REPLACED PER AMM, PN NP-151311-1, SN OFF 01200H3559.
